# SDR SIMA200718701

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 12,658 hours, 10,728 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98
- Condition: Damaged
- Location: Zone 700
- Part time: 12,658 hours, 10,728 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUNK SOUND HEARD JUST BEFORE TOUCHDOWN FOLLOWED BY LOUD BANGING NOISE DURING TAXI.  INSPECTED GROUND CONNECTOR P0040 FOUND UNSERVICEABLE.  REMOVED AND REPLACED CONNECTOR IAW EMB SPWM 20-50-00 AND EMB 32-63-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
